Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Identities of group algebras


Author: Paul Milnes
Journal: Proc. Amer. Math. Soc. 29 (1971), 421-422
MSC: Primary 22.65
DOI: https://doi.org/10.1090/S0002-9939-1971-0274661-6
MathSciNet review: 0274661
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note the converse to the following well-known proposition about locally compact topological groups G is proved: if G is discrete, then the group $ {C^ \ast }$-algebra $ {C^\ast}(G)$ has an identity.


References [Enhancements On Off] (What's this?)

  • [1] Pierre Eymard, L’algèbre de Fourier d’un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181–236 (French). MR 0228628

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65

Retrieve articles in all journals with MSC: 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0274661-6
Keywords: Locally compact topological group, $ {C^\ast}$-algebra
Article copyright: © Copyright 1971 American Mathematical Society